RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 3, Pages 363–367 (Mi zvmmf10364)  

This article is cited in 1 scientific paper (total in 1 paper)

On conditions for permutability of Toeplitz and Hankel matrices

Kh. D. Ikramovab, V. N. Chugunovab

a Institute of Numerical Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia
b Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119992, Russia

Abstract: The problem of describing pairs of commuting matrices $(T, H)$, where $T$ and $H$ are a Toeplitz and a Hankel matrix, respectively, is examined. Several families of such pairs are indicated.

Key words: Toeplitz matrices, Hankel matrices, circulants, skew-circulants.

Funding Agency Grant Number
Russian Science Foundation 14-11-00806


DOI: https://doi.org/10.7868/S0044466916030078

Full text: PDF file (80 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:3, 354–357

Bibliographic databases:

UDC: 519.6
Received: 04.09.2014
Revised: 20.10.2015

Citation: Kh. D. Ikramov, V. N. Chugunov, “On conditions for permutability of Toeplitz and Hankel matrices”, Zh. Vychisl. Mat. Mat. Fiz., 56:3 (2016), 363–367; Comput. Math. Math. Phys., 56:3 (2016), 354–357

Citation in format AMSBIB
\Bibitem{IkrChu16}
\by Kh.~D.~Ikramov, V.~N.~Chugunov
\paper On conditions for permutability of Toeplitz and Hankel matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 3
\pages 363--367
\mathnet{http://mi.mathnet.ru/zvmmf10364}
\crossref{https://doi.org/10.7868/S0044466916030078}
\elib{http://elibrary.ru/item.asp?id=25678763}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 3
\pages 354--357
\crossref{https://doi.org/10.1134/S0965542516030076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376028100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971223338}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10364
  • http://mi.mathnet.ru/eng/zvmmf/v56/i3/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Collazos, H. Duarte, “Methodology of synchronization among strategy and operation. A standards-based modeling approach”, Ing. Invest., 37:2 (2017), 111–119  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:18
    References:42
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020